# SDR A6WA202101257568

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,439 hours, 38,879 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERABLE MESSAGE AT CRUISE FL 290.  CW QRH MESSAGE PERSISTED, AFTER SELECTING GEAR DOWN CYCLED STEERING OFF ON MESSAGE RETURNED.  EMERGENCY DECLARED.  CYCLED SW AGAIN AT 500 FT MESSAGE CLEARED.  STEERING APPEARED NORM AFTER LANDING.  TAXI TO GATE UNDER OWN POWER.  AIRCRAFT REMOVED FROM SERVICE.  R & R NOSE STEERING HARNESS, REF AMM 32-61-25.  OPERATIONS CHECK GOOD NO MESSAGE DURING TAXI.
